Strong Convergence of Iterative Algorithm for a New System of Generalized Cocoercive Operator Inclusions in Banach Spaces
Saud M. Alsulami,
Eskandar Naraghirad and
Nawab Hussain
Abstract and Applied Analysis, 2013, vol. 2013, 1-10
Abstract:
We introduce and study a new system of generalized cocoercive operator inclusions in Banach spaces. Using the resolvent operator technique associated with cocoercive operators, we suggest and analyze a new generalized algorithm of nonlinear set-valued variational inclusions and establish strong convergence of iterative sequences produced by the method. We highlight the applicability of our results by examples in function spaces.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/540108.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/540108.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:540108
DOI: 10.1155/2013/540108
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().